# SDR CA080214011

- Difficulty date: January 24, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 4,036 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 05142121
- Condition: Broken
- Location: Cockpit Seat
- Part time: 4,056 hours
- Component: Pilot Seat, Cessna
- Component part number: 05142121
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SEAT BACK FRAME BROKEN JUST ABOVE INSERT ON THE OTBD SIDE. NOTEWORTHY ITEM: THIS SEAT DID HAVE A STEAL BAR INSTALLED IAW AD 2007-05-10. WE DO NOT KNOW WHETHER THIS WAS A CONTRIBUTING CAUSE TO THE FAILURE.
